# SDR SWAA2022031110226

- Difficulty date: July 22, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 47,499 hours, 28,111 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

192E KEEL BEEM PANEL LEFT FORWARD BRACKET BROKEN / REMOVED AND REPLACED BRACKET REF. SRM 51-40-02
